Dedekind Sums and Class Numbers.

Bruce C. Berndt; Ronald J. Evans

Monatshefte für Mathematik (1977)

  • Volume: 84, page 265-274
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Berndt, Bruce C., and Evans, Ronald J.. "Dedekind Sums and Class Numbers.." Monatshefte für Mathematik 84 (1977): 265-274. <>.

author = {Berndt, Bruce C., Evans, Ronald J.},
journal = {Monatshefte für Mathematik},
pages = {265-274},
title = {Dedekind Sums and Class Numbers.},
url = {},
volume = {84},
year = {1977},

AU - Berndt, Bruce C.
AU - Evans, Ronald J.
TI - Dedekind Sums and Class Numbers.
JO - Monatshefte für Mathematik
PY - 1977
VL - 84
SP - 265
EP - 274
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.